# SDR NACA2025040800008

- Difficulty date: April 8, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 65,384 hours, 55,630 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING OUTBOARD AFT FLAP LOWER SKIN DISBOND BETWEEN WBL.270~WBL.280. PERFORMED CATEGORY A METAL BOND REPAIR WITH 250 F CURE MATERIAL AT RH WING OUTBOARD AFT FLAP LOWER SKIN BETWEEN WBL 270-WBL 280 IAW B737-300 SRM 57-53-02 REPAIR 2 & SRM 51-70-10 REPAIR 4 (R136)
